# SDR DALA2022032301920

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CORROSION FOUND RUDDER HINGE 5 ON BORE. CORRECTIVE ACTION: REPLACED RUDDER HINGE FITTING #5 AS PER A320 SRM 51-72-11. (2165500)
